AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
How soon can you get gyno symptoms?
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 3
Join Date: Mar 2005
How soon can you get gyno symptoms? - 07-13-2005, 04:28 PM

what up, im takin my first cycle, 500mg test enan a week. im about to take my third shot...so im only 1 week into my cycle and i have had 2 sperate but isolated occasions of my left nip itching like a son of a bitch... but just for a second. Is this just me being paraniod(prolly-hopefully) or what. doubt its even in my system like that. aight... anything info will be aprreciated.
   
Reply With Quote
Old
  (#2)
pincrusher
Guest
 
Posts: n/a
07-13-2005, 04:32 PM

Quote:
Originally Posted by GettinBig
what up, im takin my first cycle, 500mg test enan a week. im about to take my third shot...so im only 1 week into my cycle and i have had 2 sperate but isolated occasions of my left nip itching like a son of a bitch... but just for a second. Is this just me being paraniod(prolly-hopefully) or what. doubt its even in my system like that. aight... anything info will be aprreciated.
its probably you getting paranoid. with a long estered product like enanthate, it would take a few weeks before you would see enough conversion take place to cause any gyno symptoms.
   
Reply With Quote
Old
  (#3)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
07-13-2005, 04:42 PM

Quote:
Originally Posted by GettinBig
what up, im takin my first cycle, 500mg test enan a week. im about to take my third shot...so im only 1 week into my cycle and i have had 2 sperate but isolated occasions of my left nip itching like a son of a bitch... but just for a second. Is this just me being paraniod(prolly-hopefully) or what. doubt its even in my system like that. aight... anything info will be aprreciated.
Yeah your just a little paranoid. My left nip get's like that every now and then. It might be your skin being dry. But it can't be your gear being this early in your cycle.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
NorthQ's Avatar
 
Offline
Posts: 215
Join Date: Sep 2004
Location: Oslo, Norway
07-13-2005, 07:28 PM

Im on 100mg prop/tren eod now, and have allready gotten gyno-lumps in both nipples after only 10days

If you`re unlucky enough to get it, it`ll take longer time like pin said. Be sure to have nolva in hand just in case.


Currently on:
30mg/ed Dianabol Wks 1-6
300mg/wk Tren Enanthate Wks 7-13
825mg/wk Andropen275 Wks 1-13
150mg/eod Test Prop Wks 14-15

6'1
230lbs and gaining
   
Reply With Quote
Old
  (#5)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
07-13-2005, 09:32 PM

Quote:
Originally Posted by NorthQ
Im on 100mg prop/tren eod now, and have allready gotten gyno-lumps in both nipples after only 10days

If you`re unlucky enough to get it, it`ll take longer time like pin said. Be sure to have nolva in hand just in case.
Propionate is a fast acting testosterone and has a high risk of sides that's why your symptoms are already starting.
   
Reply With Quote
Old
  (#6)
One Cocky S.O.B.
 
TexasCreed's Avatar
 
Offline
Posts: 1,317
Join Date: Oct 2004
Location: Texas
07-13-2005, 11:15 PM

oracle is right, very high risk of sides. as for me, i didnt show signs till about 2 to 3 months after i was off cycle. so many factors go into it.


Disclaimer: TexasCreed does not endorse the use of Anabolic Steroids without a doctor's prescription. This is purely for entertainment and pretend purposes.
   
Reply With Quote
Old
  (#7)
X-POWERLIFTER
 
Offline
Posts: 592
Join Date: Mar 2005
07-14-2005, 06:26 AM

I started feeling mine at 4-5 weeks
   
Reply With Quote
Old
  (#8)
pincrusher
Guest
 
Posts: n/a
07-14-2005, 08:14 AM

Quote:
Originally Posted by TexasCreed
oracle is right, very high risk of sides. as for me, i didnt show signs till about 2 to 3 months after i was off cycle. so many factors go into it.
gyno after post cycle therapy is more common than people realize especially when using only nolva during your cycle to help control gyno symptoms. reason for this is that nolva only competes with estrogen at the receptor sites especially in the breast tissue, but unfortunately nolva does not prevent estrogen from forming so you will see an increase in its existance in your body during your cycle. when people run PCT therapy it usually includes nolva so the estrogen is still floating around in your system and once PCT therapy stops you get a sort of rebound effect from the estrogen because you no longer are taking the nolva to compete with the estrogen.
my belief is that you would be best served to run proviron at 25-50mg ed if you are only taking nolva for gyno prevention during a cycle. it is not as strong as arimidex or aromasin, but will help cut way down on any rebound effect post cycle. proviron has also been shown to help increase the amount of free test in your system which will be a nice benefit to taking it.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 01:22 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.